Reductions of integrable equations: dihedral group

Lombardo, Sara and Mikhailov, Alexander (2004) Reductions of integrable equations: dihedral group. Journal of Physics A: Mathematical and General, 37 (31). pp. 7727-7742. ISSN 0305-4470

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1088/0305-4470/37/31/006
Item Type: Article
Subjects: F300 Physics
G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Becky Skoyles
Date Deposited: 25 Nov 2013 09:17
Last Modified: 10 Aug 2015 11:36
URI: http://nrl.northumbria.ac.uk/id/eprint/14711

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence